Asymptotic normality of the optimal solution in multiresponse surface mathematical programming

José A. Díaz-García, Francisco J. Caro-Lopera

Research output: Contribution to journalArticlepeer-review

Abstract

An explicit form for the perturbation effect on the matrix of regression coefficients on the optimal solution in multiresponse surface methodology is obtained in this paper. Then, the sensitivity analysis of the optimal solution is studied and the critical point characterisation of the convex program, associated with the optimum of a multiresponse surface, is also analysed. Finally, the asymptotic normality of the optimal solution is derived by the standard methods.
Original languageAmerican English
Pages (from-to)11-24
Number of pages14
JournalMetodoloski Zvezki
Volume12
Issue number1
DOIs
StatePublished - 1 Jan 2015

Fingerprint

Dive into the research topics of 'Asymptotic normality of the optimal solution in multiresponse surface mathematical programming'. Together they form a unique fingerprint.

Cite this